MAUDE Adverse Event Report: ICU Medical Costa Rica Ltd. Primary PLUM Set, CLAVE Secondary Port, CLAVE Y-Site, Secure Lock, 103 Inch; Set, administration, intravascular

ICU Medical Costa Rica Ltd. Primary PLUM Set, CLAVE Secondary Port, CLAVE Y-Site, Secure Lock, 103 Inch; Set, administration, intravascular
Catalog Number 14687-15
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction

Brand Name
Primary PLUM Set, CLAVE Secondary Port, CLAVE Y-Site, Secure Lock, 103 Inch
Common Device Name
Set, administration, intravascular
Manufacturer (Section D)
ICU Medical Costa Rica Ltd.
zona franca global
la aurora heredia NA
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50147389
Report Number9615050-2026-00821
Device Sequence Number9407751
Product Code FPA
UDI-Device Identifier10887787005650
UDI-Public(01)10887787005650(17)280501(10)14338186
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14687-15
Device Lot Number14338186
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown